# SDR AALA201903219007

- Difficulty date: February 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 CRACKED,  STRINGER 8R.  REPAIRED THE FRAME IAW EA 290580, AND SRM 53-41-12-300-012.
